A property of non excellent rings.

Ofer Gabber

Manuscripta mathematica (1996)

  • Volume: 91, Issue: 4, page 543-546
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Gabber, Ofer. "A property of non excellent rings.." Manuscripta mathematica 91.4 (1996): 543-546. <http://eudml.org/doc/156247>.

author = {Gabber, Ofer},
journal = {Manuscripta mathematica},
keywords = {flat homomorphism; completion},
number = {4},
pages = {543-546},
title = {A property of non excellent rings.},
url = {http://eudml.org/doc/156247},
volume = {91},
year = {1996},

AU - Gabber, Ofer
TI - A property of non excellent rings.
JO - Manuscripta mathematica
PY - 1996
VL - 91
IS - 4
SP - 543
EP - 546
KW - flat homomorphism; completion
UR - http://eudml.org/doc/156247
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.